sexologist-icon

PERIOD ISSUE

Hello doctor, am taking regular pill called familion as per advise by doctor...last month i get heavy bleeding only for 4 hr after 10 days of my period. After that i consult with doctor and she said it is normal and continue pill, now i completed my pill for 21 days and finish on 1st of this month. last night i get bleeding spot and little bit morning also..but not now have..it is period ? or if it period why like this..am tense now...plz help ...
views-icons 90 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vijyaben Patel
Obstetrician 37 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hi there, if the bleeding after 10days was really heavy, you should get done ultrasound of uterus and ovaries. If report is normal nothing to worry. If report shows any odd things ,get it treated. Your general health means rest of the body must be healthy.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO